MAUDE Adverse Event Report: COVIDIEN JOEY 500ML PUMP SET; PUMP, INFUSION, ENTERAL

COVIDIEN JOEY 500ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 762055
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that an air in the tubing section was observed between the pump and the patient.There was no patient harm reported.
 
Additional Manufacturer Narrative
Investigation summary: the customer reported air in the tubing section was observed between the pump and the patient.There was no patient harm/injury reported.The report refers to product code 762055, joey 500ml pump set, with lot number 201600099.The device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.A trend analysis was performed for the reported lot number and failure mode and no related trends were identified within a 2-year timeframe.A total of five (5) samples were received for evaluation.Visual inspection and functional testing performed confirmed the report of air in line.An investigation has been initiated to determine the root cause of this confirmed device failure.Additional action/escalation is not required at this time.This complaint will be used for tracking and trending purposes.

Brand Name
JOEY 500ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11349050
Report Number1282497-2021-09924
Device Sequence Number3383227
Product Code LZH
UDI-Device Identifier10884521072299
UDI-Public10884521072299
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number762055
Device Catalogue Number762055
Device Lot Number201600099
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date05/11/2021
Patient Sequence Number1